# SDR SWAA2021071414448

- Difficulty date: September 7, 2020
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS500B FWD SIDE LBL25 WL156. / REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT FCB BS 500B FWD SIDE LBL25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505
